# SDR DALA2023011600308

- Difficulty date: January 12, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 47,293 hours, 33,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Bs 187-192 Rbl44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DIAPHRAGM STA=192 AND STA=187 RBL=44 ARE OUT OF LIMITS IN REF NRC 00325. SUMMARY OF NRC 00451: LEVEL CORROSION 2. DIAPHRAGM STA=192 AND STA =187 RBL=44 WAS REPAIRED PER B717-200 SRM 53-00-00-1A PAR 4.B.(2). FIG. 102.
